Aha! Very possibly.

Dec312013Dec312013

Aha, well this may explain the enormous (and when I say enormous, I really mean it) amounts of anxiety I’ve been feeling lately. The increase in Seroquel may well be the culprit! I’ve been thrashing around in my sleep even, as my friend “Blahpolar” amazingly surmised. Seroquel increases epinephrine (adrenalin) and norepinephrine (noradrenaline.) Which are involved in the fight or flight response, also in alleviating depression, as well as in causing anxiety, aha!

I have been having awful anxiety and now my muscles are starting to get very stiff, another adverse effect of Seroquel.

Ah yes, as it saves you, it also kills you. Have to be vigilant about the beginning of these adverse effects and cut them off at the pass, Kimosabe.

Well at least it’s good to know what is likely happening with me. Thank you Blahpolar for your ingenious understanding of my symptoms.

Below information about Seroquel side effects and adverse effects from : https://www.google.com/webhp?sourceid=chrome-instant&ion=1&espv=2&ie=UTF-8#q=does%20seroquel%20increase%20adrenalin

Seroquel Side Effects: Get emergency medical help if you have any of these signs of an allergic reaction to Seroquel: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

Call your doctor at once if you have:

  • a light-headed feeling, like you might pass out;
  • very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors;
  • twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs;
  • mask-like appearance of the face, trouble swallowing, problems with speech;
  • breast swelling or discharge (in men or women), missed menstrual periods, impotence, loss of libido;
  • blurred vision, tunnel vision, eye pain, or seeing halos around lights; or
  • sudden weakness or ill feeling, fever, chills, cold or flu symptoms, cough, sore throat, red or swollen gums, painful mouth sores, skin sores, trouble breathing.

Common Seroquel side effects may include:

  • dizziness, drowsiness, loss of energy, tired feeling;
  • increased appetite, weight gain;
  • dry mouth; or
  • nausea, vomiting, stomach pain or discomfort, constipation.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

3 thoughts on “Aha! Very possibly.

  1. Hadn’t finished that comment – oops. Meant to say, perhaps your body will adjust to the increase in Seroquel, or perhaps your pdoc will have to adjust your meds (decrease Seroquel or add anti-anxiety med). Anyway, in any case, wish you less anxiety symptoms.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s